MathSciNet Relay Station
MathSciNet bibliographic data
MR341216 47H15 (35F25)
Ôharu, Shinnosuke; Takahashi, Tadayasu A convergence theorem of nonlinear semigroups and its application to first order quasilinear equations. J. Math. Soc. Japan 26 (1974), 124–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement